# SDR 96UAL900590

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388UA
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 60252
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP FORWARD CABIN BY GALLEY CARTS.  REPLACED EMERGENCY ESCAPE PATH LIGHT STRIP, CHECKS OK.
